# SDR AALA202104129004

- Difficulty date: April 11, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 77,628 hours, 30,383 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOPERATIVE MEGAPHONE AT NUMBER 1 LEFT IN PASSENGER CABIN. REPLACED MEGAPHONE AT BIN NUMBER 1 LEFT IN PASSENGER CABIN PER AMM 25-65-51-920-001A.
